×

Volterra integral equations associated with a class of nonlinear operators in Hilbert spaces. (English) Zbl 0608.45008

Let H be a real Hilbert space. We study the nonlinear Volterra equation \[ u(t)+\int ^{t}_{0}b(t-s)Au(s)ds\ni F(t),\quad 0\leq t\leq T \] where b and F are respectively a scalar and a vector valued function and A is a (possibly multivalued) operator not necessarily monotone, namely a (\(\phi\),f)-monotone operator. Under suitable hypotheses we prove various existence, uniqueness and regularity results for the solution u. Some examples which illustrate the abstract results are presented.

MSC:

45N05 Abstract integral equations, integral equations in abstract spaces
47H05 Monotone operators and generalizations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Barbu, V.).- Nonlinear Volterra equations in Hilbert spaces, Siam J. Math. Anal., t. 6, 1975, p. 728-741. · Zbl 0322.45012
[2] Barbu, V.).- Nonlinear semigroups and differential equations in Banach spaces. Noordhoff, Leyden, 1976. · Zbl 0328.47035
[3] Brezis, H.). - Opérateurs maximaux monotones et semigroupes de contraction dans les espaces de Hilbert. - (50), North-Holland, 1973. · Zbl 0252.47055
[4] De Giorgi, E.), Degiovanni, M.), Marino, A.), Tosques, M.).- Evolution equations for a class of nonlinear operators, Acc. Naz. Lincei Rend. Cl. Sc. Fis. Mat. Nat., t. (8)75, 1983, p. 1-8. · Zbl 0597.47045
[5] De Giorgi, E.), Marino, A.), Tosques, M.).- Funzioni (p, q)-convesse, Acc. Naz. Lincei Rend. Cl. Sc. Fis. Mat. Nat., t. (8)73, 1982, p. 6-14. · Zbl 0521.49011
[6] Degiovanni, M.), Marino, A.), Tosques, M.).- General properties of p, q)-convex functions and (p, q)-monotone operators, Ricerche di Matematica, t. XXXII(II), 1983, p. 285-319. · Zbl 0555.49007
[7] Degiovanni, M.), Marino, A.) and Tosques, M.). - Evolution equations associated with (p, q)-convex functions and (p, q)-monotone operators, Ricerche di Matematica, t. XXXIII, 1984, p. 81-112. · Zbl 0582.49005
[8] Degiovanni, M.), Marino, A.) and Tosques, M.). - Evolution equations with lack of convexity, Nonlinear Anal. The Meth. and Appl., t. 9,12, 1985, p. 1401-1443. · Zbl 0545.46029
[9] Degiovanni, M.) and Tosques, M.).- Evolution equations for (φ, f)-monotone operators, Bol. U.M.I., t. (6)5-B, 1986, p. 537-568. · Zbl 0615.47047
[10] Crandall, M.G.) and Nohel, J.A.).- An abstract functional differential equation and a related nonlinear Volterra equation, Israel J. of Math., t. 29, 1978, p. 313-328. · Zbl 0373.34035
[11] Gripenberg, G.).- An existence result for a nonlinear Volterra integral equation in Hilbert space, SIAM J. Math. Anal., t. 9, 1978, p. 793-805. · Zbl 0393.45011
[12] Kiffe, T.).-A discontinuous Volterra integral equation, J. Integral Eq., t. 1, 1979, p. 193-200. · Zbl 0452.45008
[13] Kiffe, T.) and Stecher, M.).- Existence and uniqueness of solutions to abstract Volterra integral equations, Proc. A.M.S., t. 68, 1978, p. 169-175. · Zbl 0382.45015
[14] Londen, S.O.). - On an integral equation in a Hilbert space, SIAM J. Math. Anal.., t. 8, 1977, p. 950-970. · Zbl 0379.45011
[15] Londen, S.O.).- On a nonlinear Volterra equation, J. Math. Anal. Appl., t. 39, 1972, p. 458-476.
[16] Londen, S.O.). - On a nonlinear Volterra equation, J. Differential Eq., t. 14, 1973, p. 106-120. · Zbl 0246.45002
[17] Miller, R.K. ).- Nonlinear Volterra integral equations.- W.A. Benjamin, Menlo Park CA. 1971. · Zbl 0448.45004
[18] Marino, A.) and Scolozzi, D.).- Autovalori dell’operatore di Lapiace ed equazioni di evoluzione in presenza di ostacolo, Problemi differenziali e teoria dei punti critici (Bari, 1984) p. 137-155. - Pitagora, Bologna1984. · Zbl 0613.35024
[19] Marino, A.) and Scolozzi, D.).- Punti inferiormente stazionari ed equazioni di evoluzione con vincoli unilaterali non convessi, Rend. Sem. Mat. Fis. Milano, t. 52, 1982, p. 393-414. · Zbl 0567.35005
[20] Pazy, A.). - Semigroups of nonlinear contractions in Hilbert space. - Problems in nonlinear analysis, C.I.M.E.Varenna, Cremonese1971. · Zbl 0228.47038
[21] Rammolet, C.). - Existence and boundness results for abstract nonlinear Volterra equations of nonconvolution type, J. Integral Eq., t. 3, 1981, p. 137-151. · Zbl 0462.45024
[22] Kiffe, T.).-A Volterra integral equation and multiple valued functions, J. Integral Eq., t. 3, 1981, p. 93-108. · Zbl 0479.45004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.